Jump to content

Joaquin


joaquin

Recommended Posts

Hi how are you guys, i hope well. My story: I was 3 years on Paxil CR and i decided to quit cold turkey 5 months ago, July 8th, i've been changing my lifestyle and my nutrition, doing more excercise and eating better, i cut down every drug that i used to take (cigarrete , alcohol, marihuana 2 months ago) and also i cut down sugar that it has made me feel much more stable and wider windows.

I have been out of sugar for 2 months and for christmas i ate lots of chocolates and the next day a woke up i started to feel very bad, very depressed and very anxious a big lack of energy for every single thing i meant to do, i dont know if its because i ate sugar or because my big window ceased, because before this new frustration i was like 3 weeks feeling very good a very long window, now i cant even read a book and i feel very stressful.

 

Anybody that is on 5th month of his withdrawal expirience please post here it would be very helpfull for all of us!

thanks

Link to comment
  • Moderator Emeritus

Hi Joaquin,

 

I moved your posts here and edited them to read as an introductory topic because it wasn't really related to the forums you originally posted in.

 

Your current symptoms could relate to the sugar you ate. In withdrawal our systems become very sensitised and going from no sugar to a lot can have significant impacts. I would cut out the sugar again and wait a while to see if you recover

 

Dalsaan

Please note - I am not a medical practitioner and I do not give medical advice. I offer an opinion based on my own experiences, reading and discussion with others.On Effexor for 2 months at the start of 2005. Had extreme insomnia as an adverse reaction. Changed to mirtazapine. Have been trying to get off since mid 2008 with numerous failures including CTs and slow (but not slow enough tapers)Have slow tapered at 10 per cent or less for years. I have liquid mirtazapine made at a compounding chemist.

Was on 1.6 ml as at 19 March 2014.

Dropped to 1.5 ml 7 June 2014. Dropped to 1.4 in about September.

Dropped to 1.3 on 20 December 2014. Dropped to 1.2 in mid Jan 2015.

Dropped to 1 ml in late Feb 2015. I think my old medication had run out of puff so I tried 1ml when I got the new stuff and it seems to be going ok. Sleep has been good over the last week (as of 13/3/15).

Dropped to 1/2 ml 14/11/15 Fatigue still there as are memory and cognition problems. Sleep is patchy but liveable compared to what it has been in the past.

 

DRUG FREE - as at 1st May 2017

 

>My intro post is here - http://survivingantidepressants.org/index.php?/topic/2250-dalsaan

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy